# SDR CALA2025092609296

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 987 RBL45 CORRODED AT GIRT BAR FITTING HOLE.  CORROSION LEVEL. 2 - OUT OF LIMITS ON PRIMARY STRUCTURE. REPAIRED BS 987 FLOORBEAM AT RBL 45 IAW SRM 53-70-51-2R-6.
